# SDR SWAA052541

- Difficulty date: August 22, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 56,734 hours, 52,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LOWER FUSELAGE SKIN CRACKED AT BS 727D, BL 0.  REPAIRED SKIN PER SWA EA & SRM.
